MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035424060
Medical Device Problem Codes Fracture (1260); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the procedure the subject coil had to be repositioned for placement.When the coil was retrieved back into the catheter, it detached and was fractured into two parts.One fragment was removed from the catheter and one fragment remained in the catheter.The device was replaced, and the procedure was completed successfully.
 
Additional Manufacturer Narrative
Section b1 product problem - corrected - no product problem.Section h1 type of reportable event - corrected - no malfunction.Section d4 expiration date, gtin- updated.Section d9- product available to stryker, returned to manufacturer on: updated.Section h4- mfg.Date- updated.B5 - executive summary - updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was noted to be kinked in two locations.The main coil was stretched and the suture damaged.For the functional test, the friction functional test could not be carried out due to damage.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported coil in catheter friction could not be replicated; however, the analysis results are consistent with the reported event.The reported main coil broken/fractured during use and main coil prematurely detached/separated during use was not confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the coil detached and got stuck at the distal tip of the microcatheter.The coil was also observed to have broken into two parts.Additional information provided by the customer indicated that the tapered distal end of the introducer sheath was firmly seated in the hub of the microcatheter (with a slight buckling or reactive force indicating proper positioning).The rhv was adequately tightened while the introducer sheath was in the hub (not over/under-tightened).During analysis, the coil delivery wire was noted to be kinked.The main coil was stretched and had damaged sutures.The reported main coil broken/fractured during use and main coil prematurely detached/separated during use was not confirmed during analysis, hence an assignable cause of not confirmed will be assigned.An assignable cause of procedural factors will be assigned to reported coil in catheter friction as well as, as analyzed main coil stretched and main coil suture damage since the complaint appears to be associated with a product that met company¿s design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to the analyzed coil delivery wire kinked/bent since it is most likely that this damage occurred due to handling of delivery wire during the clinical procedure.The manufacturer has reviewed all the information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description
It was reported during the procedure the subject coil had to be repositioned for placement.When the coil was retrieved back into the catheter, it detached and was fractured into two parts.One fragment was removed from the catheter and one fragment remained in the catheter.The device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.The subject coil was returned for analysis and was examined, and it was discovered that the reported event of the subject main coil was detached at the distal end of microcatheter shaft and was broken into two parts during use was not confirmed.The subject coil delivery wire was found to be kinked, the main coil was found to be stretched, and the suture of subject main coil was found to be damaged.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET 360 ULTRA 4MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22586491
Report Number3008881809-2025-00403
Device Sequence Number11903430
Product Code HCG
UDI-Device Identifier04546540675910
UDI-Public(01)04546540675910(17)300415(10)25556594
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035424060
Device Lot Number25556594
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)
Patient Age27 YR
Patient SexFemale